MathSciNet Relay Station
MathSciNet bibliographic data
MR732545 35A20 (35B99 35L75 58G17)
Alinhac, S.; Métivier, G. Propagation de l'analyticité des solutions de systèmes hyperboliques non-linéaires. (French) [Propagation of the analyticity of solutions of nonlinear hyperbolic systems] Invent. Math. 75 (1984), no. 2, 189–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement